# SDR CA070213006

- Difficulty date: February 6, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3444 · Ground Proximity System
- Part: Proximity Sensor
- Part number: 401020101
- Condition: Malfunctioned
- Location: Rt Mlg Wow 1
- Part time: 369 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON TAKEOFF CREW GOT (WT ON WHEELS) CAUTION LIGHT MOMENTARILY.  LIGHT CAME ON AGAIN IN FLIGHT, QRH ACTIONED AND RETURN TO BASE.  PSEU SHOWED THAT RT MLG WOW 1 SENSOR PROXIMITY SHOWED  (UNREASONABLY NEAR). COULD ADJUST OUT SO THAT MILLIHENERYS WERE IN SPEC BUT THE GAP WAS OUT.  REPLACED SENSOR PROXIMITY. (TC NR 20070213006)
